# SDR ARWA20021006

- Difficulty date: October 16, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 76,854 hours, 25,713 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 305323001
- Part serial: 66X0438C1
- Condition: Frozen
- Location: Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK (SAP), BRAKES DID NOT RELEASE.  UNABLE TO MOVE AIRCRAFT UNDER NORMAL POWER.  RETURNED TO BLOCK.  AFTER TROUBLESHOOTING AND SYSTEM TEST FOUND BAD DUAL PWR.BRAKE VALVE. REPLACED VALVE.  REPLACED AS PRECAUTIONARY MEANS BOTH THE LT MLG SHUTTLE VALVE, AND LT BRAKE CONTROL VALVE.  PREFORMED SYSTEM FUNCTIONAL TEST, ANTI SKID FUNCTIONAL TEST, AIRCRAFT TAXIED WITH NO FURTHER INCIDENTS.  AIRCRAFT RETURNED TO SERVICE.
